# SDR ABXA2022072286

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767
- Aircraft serial: 22786
- Aircraft time: 67,728 hours, 47,083 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 77328915
- Part serial: 200110048
- Condition: Faulty
- Location: Zone 400
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RH ENG BLEED VALVE ON TAKE OFF PWR. CREW ABORTED TAKE OFF AT 70 KTS AND RETURNED TO BLOCK. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED RH HIGH PRESSURE VALVE CONTROLLER IAW AMM 36-11-08. AIRCRAFT RETURNED TO SERVICE.
